Title of article :
The fundamental matrix of singularly perturbed Markov chains
Author/Authors :
Avrachenkov، Konstantin E. نويسنده , , Lasserre، Jean B. نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1999
Pages :
-678
From page :
679
To page :
0
Abstract :
We consider a singularly perturbed (finite state) Markov chain and provide a complete characterization of the fundamental matrix. In particular, we obtain a formula for the regular part simpler than a previous formula obtained by Schweitzer, and the singular part is obtained via a reduction process similar to Delebecqueʹs reduction for the stationary distribution. In contrast to previous approaches, one works with aggregate Markov chains of much smaller dimension than the original chain, an essential feature for practical computation. An application to mean first-passage times is also presented.
Keywords :
k-median problem , subadditive Euclidean functional , boundary functional , Location problems
Journal title :
Advances in Applied Probability
Serial Year :
1999
Journal title :
Advances in Applied Probability
Record number :
81203
Link To Document :
بازگشت